# SDR ASAA1058311

- Difficulty date: September 29, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 11,593 hours, 3,539 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 10363
- Condition: Sticks
- Location: Nr 1 Engine
- Part time: 11,593 hours, 3,539 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HIGH STAGE VALVE STICKS WHEN OPERATED MANUALLY.  REMOVED AND REPLACED NR 1 ENGINE HIGH STAGE VALVE AND LEAKED CHECK IAW AMM 36 11 06.
